Discussions that mention altace

Heart Disorders board


My symptoms just started all of a sudden likes yours. I started to feel really dizzy and sick all the time. I could hardly get out of bed. I had weakness on one side for a while at the beginning. That did go away. My neurologist said that I had never had a stroke so no worries there. I had spells where I would nearly pass out. Just all of a sudden I would almost black out no matter where I was. Lots of palpitations, some chest pains, very rapid pulse at times. I would just walk across a room and I could feel my heart pounding and beating very fast. If I was sitting down it was fine. My blood pressure had always been low and it started being high all the time. I had some shortness of breathe at times and pain all over my body. Im sure I had more symptoms too I cant remember them all right now. I started talking Altace for high blood pressure and I gradually began to feel better. I still have some pain in my arms and shoulders at times.

In the beginning, I was convinced I had a heart problem. I had an ECHO done. It showed nothing wrong. The pain and sickness contiued. I then had a stress test done. That showed nothing. I went to a cardiologist where I had a stress echo done. That found nothing. However, my cardiologist believes there is a secondary cause for my high blood pressure. I recently had an MRA of my kidneys and I did a 24 hour urine test. I have not gotten the results of those back yet.

All of my symptoms started on July 4th. I really didnt begin to feel better until the middle of November. I think smoking (marlboro reds) could have caused some of my problems. I did have some tick bites and felt like I might have something to do with my sickness. I was treated for lyme disease. I never tested positive for that though.

I have never had my blood oxygen level drop like you. At least if it did drop I didnt know it. As long as I dont smoke, my heart rate and blood pressure stay low.

Good luck with your appointment tomorrow. Let us know if they switch your meds.